ETHICON INC. PRLNE BLU 24IN 8-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Model Number |
8741H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: - was there any adverse consequence associated with the patient? no.- please provide the lot number: sjbjbj.- were there any unexpected outcomes or complications as a result of the prolonged surgery time? yes, because with bleeding it is risky to replace the suture, because the needle comes off.- what tissue was being sutured when the event occurred? liver.- was additional dissection required in other organs/tissues other than the target tissue? no.- was there any change in the patient¿s post operative care due to the prolonged procedure? no.
Event or Problem Description
It was reported that a patient underwent a anastomosis procedure on (b)(6) 2023 and suture was used.During the procedure, the customer reports that with the new packaging, the 8741h suture has this problem: the needle detaches very easily from the suture, creating considerable inconvenience and little safety, being sutures delicate and often used in pediatric patients.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.